# SDR QXEA2019052800221

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 28,553 hours, 30,596 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 0L387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT INDICATE GREEN DOWN/LOCKED AFTER GEAR RETRACTION, LIGHT WILL NOT TEST. PERFORMED MISSED APPROACH AND ALTERNATE GEAR EXTENSION.  ALTERNATE EXTENSION LIGHTS SHOW ALL 3 GREEN DOWN/LOCKED LIGHTS. LANDING UNEVENTFUL. REMOVED FROM SERVICE. RELAMPED RT GEAR LOCKED LAMPS IAW AMM 32-31-01-960-801, MCN 6320826-01. OPS CHECK OF ALL LAMPS GOOD. RETURNED TO SERVICE.
